# SDR 2020F00436

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 3,311 hours, 2,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 741313310151659
- Condition: Cracked
- Location: Nlg Ww
- Part time: 3,311 hours, 2,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SR-680A-ATA53-25890 MAJOR REPAIR, CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL, FRAME , WEB AND DOUBLERS FS 75.
